Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Hochschild cohomology of a strongly homotopy commutative algebra

Abstract :

The Hochschild cohomology of a DG algebra A with coefficients in itself is, up to a suspension of degrees, a graded Lie algebra. The purpose of this paper is to prove that a certain DG Lie algebra of derivations appears as a finite codimensional graded sub Lie algebra of this Lie algebra when A is a strongly homotopy commutative algebra whose homology is concentrated in finitely many degrees. This result has interesting implications for the free the loop space homology which we explore here as well.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038372
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:33:06
Dernière modification le : vendredi 4 décembre 2020 - 03:22:49

Identifiants

Collections

Citation

Bitjong Ndombol, Y. Félix, Jean-Claude Thomas. Hochschild cohomology of a strongly homotopy commutative algebra. manuscripta mathematica, Springer Verlag, 2014, 143 (3-4), pp.419-443. ⟨10.1007/s00229-013-0629-7⟩. ⟨hal-03038372⟩

Partager

Métriques

Consultations de la notice

7